Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

285 Publications


1995 | Journal Article | LibreCat-ID: 16551
Dellnitz, Michael, Martin Golubitsky, Andreas Hohmann, and Ian Stewart. “Spirals in Scalar Reaction–Diffusion Equations.” International Journal of Bifurcation and Chaos, 1995, 1487–1501. https://doi.org/10.1142/s0218127495001149.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky, Martin, Jerrold Marsden, Ian Stewart, and Michael Dellnitz. “The Constrained Liapunov-Schmidt Procedure and Periodic Orbits.” In Normal Forms and Homoclinic Chaos. Providence, Rhode Island, 1995. https://doi.org/10.1090/fic/004/05.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz, Michael, and Ian Melbourne. “Generic Movement of Eigenvalues for Equivariant Self-Adjoint Matrices.” Journal of Computational and Applied Mathematics, 1994, 249–59. https://doi.org/10.1016/0377-0427(94)90032-9.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz, Michael, and Jürgen Scheurle. “Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom.” In Dynamics, Bifurcation and Symmetry. Dordrecht, 1994. https://doi.org/10.1007/978-94-011-0956-7_9.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz, Michael, Martin Golubitsky, and Matthew Nicol. “Symmetry of Attractors and the Karhunen-Loève Decomposition.” In Trends and Perspectives in Applied Mathematics. New York, NY, 1994. https://doi.org/10.1007/978-1-4612-0859-4_4.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, Michael. “Collisions of Chaotic Attractors.” Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 1994, 411–28.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, Ernest, Michael Dellnitz, and Martin Golubitsky. “Detecting the Symmetry of Attractors.” Physica D: Nonlinear Phenomena, 1993, 66–87. https://doi.org/10.1016/0167-2789(93)90198-a.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, Ian, and Michael Dellnitz. “Normal Forms for Linear Hamiltonian Vector Fields Commuting with the Action of a Compact Lie Group.” Mathematical Proceedings of the Cambridge Philosophical Society, 1993, 235–68. https://doi.org/10.1017/s0305004100071577.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, Ian, Michael Dellnitz, and Martin Golubitsky. “The Structure of Symmetric Attractors.” Archive for Rational Mechanics and Analysis, 1993, 75–98. https://doi.org/10.1007/bf00386369.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics 29 (1993): 163–69.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed